# SDR AWXA0000196

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 39,712 hours, 28,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT FUSELAGE INT FS 500L FS 500D STR 16L IS CRACKED FWD OF WING LIGHT HOUSING.  REMOVED DAMAGED SECTION IAW 737 SRM 53-00-03 FIG 201 SHEET 1, FABRICATED NEW SECTION OF STRINGER IAW 737 SRM 53-00-03.  ALODINED AND PRIMED IAW 737 SRM 51-20-01, INSTALLED IAW 737 SRM 51-40-02 MAT USED BAC 1498 15670T6 R 6 75958 SHEET 7075 T6 R699649.
